# SDR 99ZZZX1130

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N24SX
- Make and model: Beech 200BEECH
- Aircraft serial: BB455
- Propeller: Hartzl HCB3TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Bolts
- Condition: Failed
- Location: Counterweight
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PHASE INSPECTION.  COUNTERWEIGHT BOLTS FAILING DUE TO CORROSION.  PROPELLER HAS 324 HOURS TSOH.
